[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.159.129.152. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
April 1974

Reaction to Quinidine Sulfate

Author Affiliations

Amsterdam, Holland

Arch Dermatol. 1974;109(4):570. doi:10.1001/archderm.1974.01630040074022
Abstract

To the Editor.—  In the July issue of the Archives, Dr. Dennis F. Marion1 described a patient with a photosensitive livedo racemosa occurring during treatment with quinidine sulfate.Marion's case is closely similar to a patient's condition described by one of us in 1967 at the meeting of the Netherlands's Society of Dermatologists in Amsterdam2 and to another patient we have seen recently. In our patients, the affected parts were grossly swollen when the eruption developed. In both, there was a latent period of about 48 hours between the exposure to the sun and the onset of the eruption.Our patients were being treated with a compound that releases the quinidine gradually and we thought that the constituents of this compound might be responsible for the reaction, because, despite the frequent use of quinidine sulfate, this reaction has never, to our knowledge, been described. The compound our patients

First Page Preview View Large
First page PDF preview
First page PDF preview
×